# SDR ASAA2012120693478

- Difficulty date: December 6, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 23,549 hours, 7,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5410U13
- Condition: Corroded
- Location: Bs 322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOOR STRUCTURE CORRODED ON TOP AT BS 322, LBL. 12.   GROUNDED.  REMOVED FLOOR PANEL IAW SRM 51-40-02.  LOCATED AND DRILLED NEW FLOOR PANEL IAW SRM 51-40-02 AND DWG 141A5410. REV -.   INSTALLED NEW FLOOR PANEL IAW SRM 51-40-02.
